# SDR CALA2025080607365

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 103,682 hours, 18,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: S283W2037
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) RESERVOIR PRESSURE LEVEL CHECK PROCEDURE.   UPON INSPECTION FOUND EPAS BATTERIES INOPERATIVE.  NO GREEN LIGHT.  R & R #1 R/H EPAS BATTERY MODULE AND BATTERY IAW AMM 52-11-20-400-813. OP CHECKED PASSED IAW AMM 52-11-20-700-812.
